MathSciNet Relay Station
MathSciNet bibliographic data
MR630318 60K99 (62G05)
Hannum, Robert C.; Hollander, Myles; Langberg, Naftali A. Distributional results for random functionals of a Dirichlet process. Ann. Probab. 9 (1981), no. 4, 665–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement